Research Repository

Approximation to a class of non-autonomous systems by dynamic fuzzy inference marginal linearization method

Wang, D-G, Song, W-Y, Shi, Peng ORCID: 0000-0003-2668-7616 and Li, H-X (2013) Approximation to a class of non-autonomous systems by dynamic fuzzy inference marginal linearization method. Information Sciences, 245 (1). 197 - 217. ISSN 0020-0255

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: fuzzy systems
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 15 Apr 2015 02:29
Last Modified: 05 Oct 2016 21:50
URI: http://vuir.vu.edu.au/id/eprint/26638
DOI: https://doi.org/10.1016/j.ins.2013.05.011
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar